zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Adomian decomposition method for a nonlinear heat equation with temperature dependent thermal properties. (English) Zbl 1181.80002
Summary: The solutions of nonlinear heat equations with temperature dependent diffusivity are investigated using the modified Adomian decomposition method. An analysis of the method and examples are given to show that the Adomian series solution gives an excellent approximation to the exact solution. This accuracy can be increased by increasing the number of terms in the series expansion. The Adomian solutions are presented in some situations of interest.

MSC:
80A20Heat and mass transfer, heat flow
80M25Other numerical methods (thermodynamics)
WorldCat.org
Full Text: DOI EuDML
References:
[1] M. Necati Ozisk, Heat Conduction, John Wiley & Sons, New York, NY, USA, 2nd edition, 1993.
[2] G. Adomian and G. E. Adomian, “A global method for solution of complex systems,” Mathematical Modelling, vol. 5, no. 4, pp. 251-263, 1984. · Zbl 0556.93005 · doi:10.1016/0270-0255(84)90004-6
[3] G. Adomian, “A new approach to nonlinear partial differential equations,” Journal of Mathematical Analysis and Applications, vol. 102, no. 2, pp. 420-434, 1984. · Zbl 0554.60065 · doi:10.1016/0022-247X(84)90182-3
[4] G. Adomian and R. Rach, “Polynomial nonlinearities in differential equations,” Journal of Mathematical Analysis and Applications, vol. 109, no. 1, pp. 90-95, 1985. · Zbl 0606.34009 · doi:10.1016/0022-247X(85)90178-7
[5] G. Adomian, “A review of the decomposition method in applied mathematics,” Journal of Mathematical Analysis and Applications, vol. 135, no. 2, pp. 501-544, 1988. · Zbl 0671.34053 · doi:10.1016/0022-247X(88)90170-9
[6] G. Adomian, Solving Frontier Problems of Physics: The Decomposition Method, vol. 60 of Fundamental Theories of Physics, Kluwer Academic Publishers, Dordrecht, The Netherlands, 1994. · Zbl 0802.65122
[7] E. Babolian and Sh. Javadi, “New method for calculating Adomian polynomials,” Applied Mathematics and Computation, vol. 153, no. 1, pp. 253-259, 2004. · Zbl 1055.65068 · doi:10.1016/S0096-3003(03)00629-5
[8] A.-M. Wazwaz, “A comparison between Adomian decomposition method and Taylor series method in the series solutions,” Applied Mathematics and Computation, vol. 97, no. 1, pp. 37-44, 1998. · Zbl 0943.65084 · doi:10.1016/S0096-3003(97)10127-8
[9] A.-M. Wazwaz, “A reliable modification of Adomian decomposition method,” Applied Mathematics and Computation, vol. 102, no. 1, pp. 77-86, 1999. · Zbl 0928.65083 · doi:10.1016/S0096-3003(98)10024-3
[10] A.-M. Wazwaz, “A new algorithm for calculating Adomian polynomials for nonlinear operators,” Applied Mathematics and Computation, vol. 111, no. 1, pp. 53-69, 2000. · Zbl 1023.65108 · doi:10.1016/S0096-3003(99)00047-8
[11] A.-M. Wazwaz, “Approximate solutions to boundary value problems of higher order by the modified decomposition method,” Computers & Mathematics with Applications, vol. 40, no. 6-7, pp. 679-691, 2000. · Zbl 0959.65090 · doi:10.1016/S0898-1221(00)00187-5
[12] Y. Cherruault, “Convergence of Adomian’s method,” Kybernetes of Cybernetics and General Systems, vol. 18, no. 2, pp. 31-38, 1989. · Zbl 0697.65051 · doi:10.1108/eb005812
[13] Y. Cherruault and G. Adomian, “Decomposition methods: a new proof of convergence,” Mathematical and Computer Modelling, vol. 18, no. 12, pp. 103-106, 1993. · Zbl 0805.65057 · doi:10.1016/0895-7177(93)90233-O
[14] D. Lesnic, “Convergence of Adomian’s decomposition method: periodic temperatures,” Computers & Mathematics with Applications, vol. 44, no. 1-2, pp. 13-24, 2002. · Zbl 1125.65347 · doi:10.1016/S0898-1221(02)00127-X
[15] C.-H. Chiu and C.-K. Chen, “A decomposition method for solving the convective longitudinal fins with variable thermal conductivity,” International Journal of Heat and Mass Transfer, vol. 45, no. 10, pp. 2067-2075, 2002. · Zbl 1011.80011 · doi:10.1016/S0017-9310(01)00286-1
[16] L. Dresner, Similarity Solutions of Nonlinear Partial Differential Equations, vol. 88 of Research Notes in Mathematics, Pitman, Boston, Mass, USA, 1983. · Zbl 0526.35002
[17] E. A. Saied and M. M. Hussein, “New classes of similarity solutions of the inhomogeneous nonlinear diffusion equations,” Journal of Physics A, vol. 27, no. 14, pp. 4867-4874, 1994. · Zbl 0842.35002 · doi:10.1088/0305-4470/27/14/015
[18] E. A. Saied, “The non-classical solution of the inhomogeneous non-linear diffusion equation,” Applied Mathematics and Computation, vol. 98, no. 2-3, pp. 103-108, 1999. · Zbl 0929.35065 · doi:10.1016/S0096-3003(97)10158-8
[19] A.-M. Wazwaz, “Exact solutions to nonlinear diffusion equations obtained by the decomposition method,” Applied Mathematics and Computation, vol. 123, no. 1, pp. 109-122, 2001. · Zbl 1027.35019 · doi:10.1016/S0096-3003(00)00064-3